Positive solutions of an obstacle problem
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 4 (1995) no. 2, pp. 339-366.
@article{AFST_1995_6_4_2_339_0,
     author = {Jianfu, Yang},
     title = {Positive solutions of an obstacle problem},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {339--366},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {Ser. 6, 4},
     number = {2},
     year = {1995},
     zbl = {0866.49017},
     mrnumber = {1344725},
     language = {en},
     url = {http://www.numdam.org/item/AFST_1995_6_4_2_339_0/}
}
TY  - JOUR
AU  - Jianfu, Yang
TI  - Positive solutions of an obstacle problem
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 1995
SP  - 339
EP  - 366
VL  - 4
IS  - 2
PB  - Université Paul Sabatier
PP  - Toulouse
UR  - http://www.numdam.org/item/AFST_1995_6_4_2_339_0/
UR  - https://zbmath.org/?q=an%3A0866.49017
UR  - https://www.ams.org/mathscinet-getitem?mr=1344725
LA  - en
ID  - AFST_1995_6_4_2_339_0
ER  - 
%0 Journal Article
%A Jianfu, Yang
%T Positive solutions of an obstacle problem
%J Annales de la Faculté des sciences de Toulouse : Mathématiques
%D 1995
%P 339-366
%V 4
%N 2
%I Université Paul Sabatier
%C Toulouse
%G en
%F AFST_1995_6_4_2_339_0
Jianfu, Yang. Positive solutions of an obstacle problem. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 4 (1995) no. 2, pp. 339-366. http://www.numdam.org/item/AFST_1995_6_4_2_339_0/

[1] Ai Jun and Zhu Xiping .- Positive solutions of elliptic obstacle problems, Preprint.

[2] Ambrosetti (A.) and Rabinowitz (P.H.) .- Dual variational methods in critical point theory and applications, J. Funct. Anal. 14 (1973), pp. 349-381. | MR | Zbl

[3] Benci (V.) and Cerami (G.) .- Positive solutions of some nonlinear elliptic problems in unbounded domains, Arch. Rational Mech. and Anal. 99 (1987), pp. 283-300. | MR | Zbl

[4] Berestycki (H.) and Lions (P.L.) .- Nonlinear scalar field equations, I and II, Arch. Rational Mech. and Anal. 82, No 4 (1983), pp. 313-375. | MR | Zbl

[5] Brezis (H.) and Lieb (E.H.) .- A relation between pointwise convergence of functions and convergence of integrals, Proc. Amer. Math. Soc. 88 (1983), pp. 486-490. | MR | Zbl

[6] Kinderlehrer (D.) and Stampacchia (G.) .- An introduction to variational inequalities and their applications, Academic Press, New York (1980). | MR | Zbl

[7] Kwong (M.K.) .- Uniqueness of positive solution of Δu - u + up = 0 in IRN, Arch. Rational Mech. and Anal. 105 (1989), pp. 243-266. | MR | Zbl

[8] Lions (P.L.) .- The concentration-compactness principle in the calculus of variations, the locally compact case, part 1 and part 2, Ann. Inst. H.-Poincaré Anal. Non linéaire 1 (1984), pp. 109-145, 223-283. | Numdam | MR | Zbl

[9] Mancini (G.) and Musina (R.) .- A free boundary problem involving limiting Sobolev exponents, Manuscripta Math. 58 (1987), pp. 77-93. | MR | Zbl

[10] Mancini (G.) and Musina (R.) .- Holes and obstacles, Ann. Inst. H.-Poincaré Anal. Non linéaire 5 (1988), pp. 323-345. | Numdam | MR | Zbl

[11] Rodrigues (J.F.) .- Obstacle problems in mathematical physics, Mathematics Studies 134, The Netherlands (1987). | MR | Zbl

[12] Strauss (W.) .- Existence of solitary waves in higher dimensions, Comm. Math. Phys. 55 (1977), pp. 149-162. | MR | Zbl

[13] Stuart (C.A.) .- Bifurcation in Lp(IRN) for a semilinear elliptic equation, Proc. London Math. Soc. 57 (1988), pp. 511-541. | MR | Zbl

[14] Szukin (A.) .- Minimax principle for lower semicontinous functions and applications to nonlinear boundary value problems, Ann. Inst. H.-Poincaré Anal. Non linéaire 3 (1986), pp. 77-109. | Numdam | Zbl

[15] Yang (J.F.) .- Positive solutions of semilinear elliptic problems in exterior domains, J. Diff. Equas. 106 (1993), pp. 40-69. | MR | Zbl

[16] Zhu (X.P.) and Zhou (H.S.) .- Existence of multiple positive solutions of inhomogeneous semilinear elliptic problems in unbounded domains, Proc. Royal Soc. Edinburg 115 A (1990), pp. 301-318. | MR | Zbl